He’s being a moron, sorry Matt. I also have been experiencing this since upping my Huel intake this year! Weird! It could just be the weather or some other coincidence… would be really interested to get a dermatologist’s take on it
I googled it and came across a few articles on it, I won’t copy and paste it all as it’s huge but here is a link,
But this bit may or not be relevant to you,
" Niacin deficiency or vitamin A toxicity
Getting too little or too much of certain vitamins may cause your skin to peel.
Pellagra is a condition that results from a lack of vitamin B-3 (niacin) in the diet. It can lead to dermatitis, as well as diarrhea and even dementia.
Although pellagra typically results from a poor diet, it may also be caused by other underlying conditions. Niacin supplementation is the only way to restore your level of vitamin B-3. Talk to your doctor about whether supplements are safe for you and what dosage to take.
If you’re getting too much vitamin A, it can cause irritated skin and cracked fingernails. "